MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR II; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR II; SNARE, FLEXIBLE
Model Number M00561230
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
From staff: patient was having an endoscopy procedure requiring a snare instrument.Snare instrument was opened and readied to deploy.When the snare was deployed it would not open completely.Snare was removed and a new snare was used.

Brand Name
CAPTIVATOR II
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key22509055
Report Number22509055
Device Sequence Number9402771
Product Code FDI
UDI-Device Identifier08714729861324
UDI-Public(01)08714729861324
Combination Product (Y/N)N
Initial Reporter StateME
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/26/2025
Report Date (Section F) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00561230
Device Catalogue NumberM00561230
Device Lot Number35565829
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/15/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/15/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age44 YR
Patient SexMale
Patient Weight115 KG
Date Report Sent to FDA06/26/2025